Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Squeuty

Accutane failure

Alright so 3 months ago I stopped breaking out like I had no pimples or anything for 2months. Now I'm still on accutane and sicne 1 month been breaking out almost like before, with inflammed bumps and whiteheads that hurt. I have not even 2 weeks to go on my cycle. So has it been a failure? Probably.

I just feel like doing **** all and not put any chemical crap on my skin or in my body anymore. Huge waste of cash and not worth the side effects for me.

Share this post


Link to post
Share on other sites
Guest

Hang in there bro, it's not uncommon for this to happen. Was your dose increased?

Believe it will work and finish the course.

Share this post


Link to post
Share on other sites

No I've been on a constant 40mg the whole time. 2 weeks to go. cant wait to get myself a tan though

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×